# SDR AUS20020596

- Difficulty date: June 12, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Alternator-Gener
- Component: Alternator-Gener
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 GENERATOR CONSTANT SPEED DRIVE FAILED.
